# SDR SWAA2024120259445

- Difficulty date: November 13, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,395 hours, 16,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 RIGHT PANEL BREAK CRACKED MAIN CABIN<[01] REMOVED AND REPLACED RH PANEL BREAK AT STA 540 PN: 143A5240-64 BN: 563236 IAW B737-800 SRM 51-40-02; BOEING DWG: 142A5240 REV: -;[02] REMOVED AND REPLACED RH PANEL BREAK AT STA 540 PN: 143A5240-64 BN: 563236 IAW B737-800 SRM 51-40-02; BOEING DWG: 142A5240 REV: -
